# SDR ASAA2023112346318

- Difficulty date: November 23, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,159 hours, 27,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR INTERIOR LIGHT INOP. ROW 17 SEAT A. GROUNDED - YES. ON DEFERRAL.
